# SDR EIA2005048

- Difficulty date: March 29, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 102,908 hours, 24,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK REVEALED AT AFT CARGO DOOR CUTOUT FWD UPPER CORNER BEAR STRAP.  CRACK TRIMMED OFF, NDT INSPECTED AND FOUND WITHIN LIMITS SRM 53-20-03 FIG 62 LIMIT.  EXISTING DOUBLER REINSTALLED PER SRM 53-30-02 FIG 62.
